# SDR AT9900527

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FUSELAGE SKIN DENT 16 BY .5 BY .03. AT BS 300 BETWEEN L-18R AND L-19R DENT EXCEEDS LIMITS PER DC9 SRM 53-04 FIG 38 SHEET 10 FOOT NOTE 2 AND 3.  REMOVED AND REPLACED FUSELAGE SKIN FROM BS 229 TO 389 BELOW CUSP LINE IAW TIMCO EO NR 99-1177 APPROVED BY 8110-3 ISSUED BY MCDONNELL DOUGLAS.
